# SDR ASOA201706091672

- Difficulty date: June 9, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INTERCOSTAL NEAR STRINGER 26L BETWEEN BS 349 TO 364 HAS CORROSION.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
